Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 275416, 10 pages
http://dx.doi.org/10.1155/2014/275416
Research Article

On Distance Function in Some New Analytic Bergman Type Spaces in

1Bryansk University, 241050 Bryansk, Russia
2Fakultet Organizacionih Nauka, Jove Ilića 154, 1100 Belgrade, Serbia

Received 2 February 2014; Accepted 23 March 2014; Published 6 May 2014

Academic Editor: Kehe Zhu

Copyright © 2014 Romi F. Shamoyan and Olivera R. Mihić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Shamoyan and O. R. Mihić, “On new estimates for distances in analytic function spaces in the unit disk, the polydisk and the unit ball,” Boletín de la Asociación Matemática Venezolana, vol. 17, no. 2, pp. 89–103, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. F. Shamoyan and O. R. Mihić, “On new estimates for distances in analytic function spaces in higher dimension,” Siberian Electronic Mathematical Reports, vol. 6, pp. 514–517, 2009. View at Google Scholar · View at MathSciNet
  3. R. F. Shamoyan, “On an extremal problem in analytic function spaces in tube domains over symmetric cones,” to appear in Issues of Analysis.
  4. R. F. Shamoyan, “On an extremal problem in analytic spaces in two Siegel domains in n,” ROMAI Journal, vol. 8, no. 2, pp. 167–180, 2012. View at Google Scholar · View at MathSciNet
  5. F. A. Shamoian and M. Djrbashian, Topics in the Theory of Bergman Apα Spaces, Teubner-Texte zur Mathematik, Teubner, Leipzig, Germany, 1988.
  6. A. Karapetyan, “Weighted anisotropic integral representations of holomorphic functions in the unit ball of n,” Abstract and Applied Analysis, vol. 2010, Article ID 354961, 23 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Forelli and W. Rudin, “Projections on spaces of holomorphic functions in balls,” Indiana University Mathematics Journal, vol. 24, pp. 593–602, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Djrbashian, “Survey of some achievements of Armenian mathematicians in the theory of integral representations and factorization of analytic functions,” Matematički Vesnik, vol. 39, no. 3, pp. 263–282, 1987. View at Google Scholar · View at MathSciNet
  9. M. Djrbashian, “A brief survey of the results of research by Armenian mathematicians in the theory of factorization of meromorphic functions and its applications,” Journal of Contemporary Mathematical Analysis, vol. 23, no. 6, pp. 8–34, 1988. View at Google Scholar · View at MathSciNet
  10. S. Charpentier, “Composition operators on weighted Bergman-Orlicz spaces on the ball,” Complex Analysis and Operator Theory, vol. 7, no. 1, pp. 43–68, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Charpentier and B. Sehba, “Carleson measure theorems for large Hardy-Orlicz and Bergman-Orlicz spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 792763, 21 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Bonami and S. Grellier, “Hankel operators and weak factorization for Hardy-Orlicz spaces,” Colloquium Mathematicum, vol. 118, no. 1, pp. 107–132, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. L. Avetisyan, “Weighted spaces of harmonic and holomorphic functions,” Armenian Journal of Mathematics, vol. 2, no. 4, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Gonessa and K. Zhu, “A sharp norm estimate for weighted Bergman projections on the minimal ball,” New York Journal of Mathematics, vol. 17a, pp. 101–112, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. Mengotti and E. H. Youssfi, “The weighted Bergman projection and related theory on the minimal ball,” Bulletin des Sciences Mathématiques, vol. 123, no. 7, pp. 501–525, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. K. T. Hahn and P. Pflug, “On a minimal complex norm that extends the real Euclidean norm,” Monatshefte für Mathematik, vol. 105, no. 2, pp. 107–112, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Oeljeklaus and E. H. Youssfi, “Proper holomorphic mappings and related automorphism groups,” The Journal of Geometric Analysis, vol. 7, no. 4, pp. 623–636, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. M. Ortega and J. Fàbrega, “Hardy's inequality and embeddings in holomorphic Triebel-Lizorkin spaces,” Illinois Journal of Mathematics, vol. 43, no. 4, pp. 733–751, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet